# SDR AALA202207256475

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737
- Aircraft serial: 31265
- Aircraft time: 14,554 hours, 6,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR FORWARD RETAINER HAS BROKEN RIVET.  REPLACED RIVET PER SRM 51-40-02.
